MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SHPX415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069); Impaired Healing (2378); Breast Mass (2439)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: seroma.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient with mentor memorygel xtra breast implants experienced seroma on the right side post-operatively, which was confirmed during a physical exam.As a result, the patient underwent device removal and replacement.
 
Additional Manufacturer Narrative
On jan 6, 2026, additional information was received indicating the patient also experienced a breast mass, impaired healing, and hematoma on the right side.On jan 22, 2026, the mentor failure analysis lab received the device for evaluation.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the returned device.A seroma is a build-up of fluid around the implant.Symptoms from a seroma may include swelling, pain, and bruising.A seroma may occur soon after surgery, or any time later on, which would be referred to as a late seroma.While the body may absorb seromas, some may require surgery for drainage.Hematoma is a collection of blood within the space around the implant.Symptoms from hematoma may include swelling, pain, and bruising.If a hematoma occurs, it will most likely occur soon after surgery; however, it can occur at anytime, such as after an injury to the breast.Small hematomas may be absorbed by the body, while others may require surgery for drainage.Hematoma is a known complication associated with this procedure and is referenced in our product insert data sheet.Some patients may experience a prolonged wound healing time.Delayed wound healing may increase the risk of infection, extrusion and necrosis.Depending on the type of surgery or the incision, wound healing times may vary.Delayed wound healing is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23994751
Report Number1645337-2026-00252
Device Sequence Number21432316
Product Code FTR
UDI-Device Identifier00081317025276
UDI-Public(01)00081317025276(17)300613(10)2092263
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSHPX415
Device Lot Number2092263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite